# SDR AUS20011286

- Difficulty date: December 3, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flex Coupling
- Part number: 32785002
- Condition: Sheared
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT  ENGINE LT  THRUST REVERSER HALF ELECTRO-MECHANICAL BRAKE FLEXIBLE DRIVE CABLE ASSEMBLY INNER SHAFT SHEARED IN THE AREA OF THE BASE OF THE SQUARE DRIVE. FOUND DURING INSPECTION IAW QANTAS SPECIAL INSTRUCTION 195506 WHICH REFERS TO AD/B767/88.
